Apologies for being slightly gross

I'm asking about urine this time!

When I first started to supplement with B12 and B complex, I noticed my urine went bright yellow and the odour was not unlike the smell of the b complex tablets. I wasn't overly worried as I know the body will excrete what it doesn't need and it's quite common for some of the B vitamins to do this. However, I started self injecting hydroxocobalamin last Friday and I've noticed that my urine is now much paler and doesn't have the same strong vitamin odour.

My assumption is that my body is now able to utilise the other vitamins better but I just wondered if anyone had any thoughts/advice on this or if anyone else had noticed the same thing?

1 Reply

oldestnewest
  • Good question and hopefully one of the more experienced 'throidies will be able to help! I have noticed my urine smells different since becoming hypo! not sure if it is the support vitamins I take, the meds or the illness!

You may also like...